# SDR QXEA2021020800051

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 29,665 hours, 32,010 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Failed
- Location: Emergency Equip
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ADVISES EMERGENCY EQUIPMENT DOOR  UNDER FWD FA JUMPSEAT DOES NOT AUTOMATICALLY RETRACT. REMOVED FROM SERVICE. REMOVED AND REPLACED FWD FA  UNDER SEAT SPRINGS REF Q400 CMM 25-21-47. OPS CK GOOD AT THIS TIME NO OTHER DEFECTS FOUND AT THIS TIME.
